# SDR 2009FA0000396

- Difficulty date: May 11, 2009
- Submitted: May 11, 2009
- Operation: General aviation
- Aircraft: N286DS
- Make and model: Diamon DA 40
- Aircraft serial: 40286
- Aircraft time: 933 hours
- Engine: Cont IO360*
- Engine time: 933 hours
- System (JASC): 6122 · Propeller Governor
- Part: Plunger
- Part number: 210332
- Condition: Damaged
- Location: Governor
- Part time: 933 hours
- Component: Governor
- Component part number: C210776
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLUNGER P/N 210332 INSPECTED IAW SB 33571C AND FAILED.
